# SDR SWAA043099

- Difficulty date: October 25, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 47,490 hours, 47,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: BAC1505
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD ENTRY DOOR LOWER FWD FRAME AT LOWER STOP FITTING GUSSET CRACKED.  REMOVED AND REPLACED GUSSET PER SRM.
